# SDR UALA2011041401806

- Difficulty date: April 14, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 62,392 hours, 8,953 cycles
- Engine: Pwa PW40903
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: S281W5012
- Part serial: 249
- Condition: Faulty
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT CONTROL SYS STATUS MSG WITH ACTIVE MAINTENANCE MSG 24-50242 FCDC BATT RIGHT VOLTAGE IS LOW.  THE RIGHT FCDC BATTERY WAS SWAPPED WITH THE LEFT.  THE LEFT BATTERY WILL NEED REPLACEMENT.  FCDC L BATTERY REPLACED AS PER AMM, TEST CARRIED OUT AS PER AMM, TESTS OKAY.
